I ran out of my Synthroid yesterday, the last time I took it was about 36 hours ago, I didn’t think missing one dose would make a difference. I started getting really strong hunger pains (which is odd for me) this evening, once I ate I got very fatigued, my heart is palpitating and I feel like my legs are falling out from under me. It is hot today and I did drink an extra cup of coffee, do you think it’s the heat and coffee or can missing a dose of thyroid meds cause you to feel horrible like this in just one day?
BTW I’m taking the lowest dose .025 mg.
- How did rate control in atrial fibrillation easily tamed rhythm control ?
- I have had frequent palpitations for over 2 years now.?
- Will Russian Bear 5000 put stress on my body at all?
- sudden fast and irregular heart beat in female age 20?
- Heart Palpitations While Taking Prednisolone?
- Strong metallic rush taste, shortness of breathe,and heart palpitations and coldness in limbs.?
- I have heart palpitations and cant go to school what should i do?
- Excessive burping and heart palpitations?
- Can lithium cause Heart Palpitations?
- Big heart thump while laying down?
- Should i see a doctor for this?
- why do i have these wierd feelings after smoking a cigerette?
- Any Of These Medications Cause Palpitations?
- Loved one is really sick, no one knows what with?
- So does anyone have any suggestions on what this could be?
- max on Excessive burping and heart palpitations?
- wayne on Big heart thump while laying down?
- Jay on I have had frequent palpitations for over 2 years now.?
- miguel on Will Russian Bear 5000 put stress on my body at all?
- Online casino on How To Cure Heartburn – 6 Easy Tips That Will Surely Cure Your Heartburn